J. Reine und Angew. Math. 736, 285-315 (2018) [DOI: 10.1515/crelle-2015-0034]
Spectral asymptotics for canonical systems
Based on continuity properties of the de Branges correspondence, we develop a new approach to study the high-energy behavior of Weyl-Titchmarsh and spectral functions of 2×2 first order canonical systems. Our results improve several classical results and solve open problems posed by previous authors. Furthermore, they are applied to radial Dirac and radial Schrödinger operators as well as to Krein strings and generalized indefinite strings.